# SDR SWAA2012111509422

- Difficulty date: October 23, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 57,605 hours, 47,101 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550820
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED WBL 86 TRAILING EDGE RIGHT WING.  REPLACED ANGLE AND FASTENERS LOCATED WBL 86 TRAILING EDGE RIGHT WING IAW SRM B737-300 51-10-02 ITEM 8 SRM B737-300 51-40-02 AND DRAWING 65-50820.
